# SDR CALA9802143

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- System (JASC): 2540 · Lavatories
- Part: Outlet
- Condition: Shorted
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE CAME INTERMITTENTLY FROM THE SHAVER OUTLET IN LAV AT DOOR 2-L WHILE AT CRUISE.  THE CIRCUITS WERE DEACTIVATED AND THE SMOKE STOPPED WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND SOAP LEAKING FROM SPARE SOAP BOTTLE STORED ABOVE SHAVER OUTLET CAUSING A SHORT TO GROUND AT SHAVER OUTLET.  THE CANNON PLUG FOR SHAVER WAS DISCONNECTED AND THE SHAVER OUTLET WAS PLACED ON PLACARD.  THE OUTLET IS TO BE REPLACED.
